Doctor insights on:
I am taking simvastatin + beta blocker in the evening. It was ok, but pravachol (pravastatin) 10 mg + 5 mg amlodipine in the eveninggives nausea, fatigue and muscle pain. Any adjustments.?
Hard to know: Without knowing more information, it's hard to explain what is happening to you. I recommend going back to your doctor and let them know. You could take the medication at different time of the day or go back to the original regimen. Your current doctor would be the best to answer this question. ...Read moreSee 2 more doctor answers
Zocor:muscle aches: Topicil, an antibiotic, not in my field of expertise zocor: a statin, can cause muscle aches in some people;also transient liver function abnormalities all recersible upon discontinuation of the drug clonidine:blood pressure medication, can cause drowsiness, slow heart beat, in high doses, even heart block.A very good drug if used right. ...Read more
Yes: yes - should be monitored and a dose reduction may be necessary. ...Read more
Probably O.K.: These medications are often prescribed in combination and there does not appear to be a significant interaction. ...Read more
Yes most of the time: Drs use these drugs to reduce the cholesterol and reduce cardiovascular events in certain high risk populations. Its side effects are monitered by your doctor. Labs for liver enzymes and muscle damage are drawn on a regular basis. Its a safe drug used over a long time period if used properly. Like anything else risk vs benefit should be evaluated when starting a pt on a medicine. ...Read more
Statins: The milligram for milligram potency of Lipitor (atorvastatin) is higher than that for simvastatin. There is some difference in the incidence of side effects but clinically these are not seen very often. Since Lipitor (atorvastatin) became generic it has become more popular. Rosuvastatin(crestor) not generic so expensive has become very popular tho' why given its cost/pill relative to the others is debatable. ...Read moreSee 1 more doctor answer
Very similar: Atorvastatin (lipitor) is a little more potent, milligram for milligram than Simvastatin (zocor). Both have good outcome data. Both are safe. But either can cause muscle aches (in up to 10% of people) which is dependent on the dose. If muscle aches occur, a lower dose should be tried. ...Read more
I am 28 and i feel extremely tired, weak, and achy all the time. Could it be my zocor (simvastatin)?
M58, my fasting sugar came to 101 which use to come between 113 and 124. could this be due to fact that I forgot to take zocor (simvastatin) 10mg for 2 days.
No: zocor (simvastatin) doesn't have much effect on blood glucose in the short run. (it seems to be associated with a higher risk of diabetes looking at many many people over years of taking it). BUT, glucose varies with diet, activity, weight and even how you measure it. a 20 point variation is not very meaningful (happens all the time). ...Read more
My CK Levels are at 8000 and no one why. I had been on zocor (simvastatin) for over 10yr and I have stop that med but that number has not gone down. Had an EMG too.
Symptoms?: Do you have any other symptoms? Zocor (simvastatin) is a comm0n cause of elevated CK but the levels should decrease once you stop the medication. If you are having weakness with an elevated CK this could be a sign of connective tissue disease. Speak with your doctor regarding these complaints. ...Read more